JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 3, Issue 1, Article 4
On an Identity for the Chebychev Functional and Some Ramifications

    Authors: Pietro Cerone,  
    Keywords: Chebychev functional, Bounds, Riemann-Stieltjes, Moments, Moment Generating Function.  
    Date Received: 15/04/01  
    Date Accepted: 17/07/01  
    Subject Codes:


    Editors: Ravi P. Agarwal,  

An identity for the Chebychev functional is presented in which a
Riemann-Stieltjes integral is involved. This allows bounds for the
functional to be obtained for functions that are of bounded variation,
Lipschitzian and monotone. Some applications are presented to produce bounds
for moments of functions about a general point g and for moment
generating functions.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login